# SDR ASOA2013062508503

- Difficulty date: June 14, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 11,999 hours, 8,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349-355
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT RBL 45 AT FS 349 - 355.  REPAIRED IAW SRM 51-21-06-001-001 & REO 690-53-21-477.
